# SDR CALA0300613

- Difficulty date: October 31, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 24,779 hours, 13,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WORN AT STA 867 RBL 5 AND LBL 5 UNDER DORSAL FIN, APPROX 3 X 10 INCH.  CUT OUT DAMAGE AND REPAIRED PER SRM 53-00-01 FIG 202.
